Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 8 of 8 Posts

·
Registered
Joined
·
78 Posts
Discussion Starter · #1 ·
I searched the forums but found nothing so I thought I would ask. Ever since I have been taking Lexapro for anxiety (about four months) my stomach kinda burns off and on but pretty steady - as if it were GERD. I also take Trazopan to sleep at night. It does not happen when I actually take the drug - just have this thing going on.I asked my shrink and he says it can't be the drugs. My pharmacist says one of the drugs may not be agreeing with my system.Anyone else experience this with Lexapro or any drug?
 

·
Registered
Joined
·
2,243 Posts
Madman, When I 1st started lexapro i had nausea. And if I go up on my dose, even a little, i always experience some nausea. It is in the literature so I dont know why your dr. would say lexapro couldn't cause it. I always call my pharmacist when i have a question about my meds. They are much better help than drs.
 

·
Registered
Joined
·
517 Posts
I just started taking lexapro a couple weeks ago and I read everything i could find about side effects. I dont' remember burning being listed as a side effect but D, C and nausea were. I can't see why your doc would say its not drug related. Just because its not listed as a side effect doesn't mean you can't experience it if you take it. Everyone's body is different.I had a lot of problems with being sweaty, not being able to fall alseep and loss of appetite.
 

·
Registered
Joined
·
93 Posts
I was on lexapro for a year. I took a very small dose (5 mg daily), and I don't know if it had to do with the fact that I rarely put chemicals in my body, but I had a lot of problems with fatigue while on it, and also sexual trouble. However, it really took the edge off for me (it helped me worry a lot less and focus more), and I was able to get through the day much easier. I may have to go back on it because I did not seem to notice how much it was helping while I was on it. It did not effect my ibs one way or another. I thought that my ibs was anxiety related, and maybe it still is, but the lexapro didn't seem to help one way or another. I don't know if any of this helps.
 

·
Registered
Joined
·
93 Posts
woops I meant to begin with the statement that when I started I had nausea, and I figured that it had to do with the fact that I wasn't used to taking medications. When I lowered the dose it helped.
 

·
Registered
Joined
·
17 Posts
Lexapro gave me horrible D. I tried it for 5 days and it kept getting, worse, and worse. I finally stopped taking it.My brother is OCD (obsessive compulsive) and he takes it and it makes him C. wierd how it affects people.We have noticed little differance in his OCD from it. Not a big fan of the medication. Gives him nightmares as well.
 
1 - 8 of 8 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top